Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 372, NWS Norman, OK

May 18, 20175 counties in Texas; 8 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 18, 2017, 7:34 PM CDT for 5 counties in Texas; 8 counties in Oklahoma. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 7:34 PM CDT (00:34 UTC)
Expired
May 18, 2017, 8:15 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Carter County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, Jefferson County, OK, Murray County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 90 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 8:10 PM CDTTSTM WND GST 571 N Lake Kickapoo, TX
May 18, 8:10 PM CDTTSTM WND GST 571 N Ringling, OK
May 18, 8:15 PM CDTHAIL 1Lake Kickapoo, TX
May 18, 8:15 PM CDTHAIL 1.751 N Dundee, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:18 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1519 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted.

275 
WUUS54 KOUN 190034
SVROUN
OKC019-033-049-051-067-099-137-141-TXC009-023-077-485-487-190115-
/O.NEW.KOUN.SV.W.0372.170519T0034Z-170519T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
734 PM CDT THU MAY 18 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Jefferson County in southern Oklahoma...
  Garvin County in southern Oklahoma...
  Southern Grady County in central Oklahoma...
  Cotton County in southwestern Oklahoma...
  Stephens County in southern Oklahoma...
  Northwestern Carter County in southern Oklahoma...
  Southeastern Tillman County in southwestern Oklahoma...
  Western Murray County in southern Oklahoma...
  Archer County in northern Texas...
  Wichita County in northern Texas...
  Clay County in northern Texas...
  Southeastern Wilbarger County in northern Texas...
  Eastern Baylor County in northern Texas...

* Until 815 PM CDT

* At 733 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles southwest of Lindsay to near Loco to 3 miles
  east of Byers to 4 miles northwest of Westover, moving east at 35
  mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Wichita Falls, Duncan, Burkburnett, Pauls Valley, Marlow,
  Henrietta, Seymour, Davis, Walters, Waurika, Archer City, Iowa
  Park, Lone Grove, Electra, Healdton, Wynnewood, Holliday, Wilson,
  Comanche and Rush Springs.

This includes the following highways...
 Interstate 35 between mile markers 38 and 78.
 Interstate 44 between mile markers 0 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3348 9936 3405 9893 3448 9816 3481 9804
      3481 9707 3430 9707 3407 9756 3396 9760
      3399 9768 3385 9787 3389 9798 3369 9798
      3346 9850
TIME...MOT...LOC 0033Z 252DEG 31KT 3473 9768 3436 9770 3407 9813 3355
9906

HAIL...1.50IN
WIND...70MPH
 
$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:55 PM CDT, 39 minutes earlier.

Area forecast discussion, May 18, 6:55 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Norman OK
655 PM CDT Thu May 18 2017

.UPDATE...
Mesoscale update is below.

&&

.DISCUSSION...
Severe thunderstorms will continue this evening mainly southeast
of I-44 and north of I-40.

Tornadoes remain possible this evening mainly with the ongoing
storms near and southeast of a Seymour Texas to Wichita Falls to
Walters to Purcell to Shawnee line where the air is most unstable
with MLCAPE 2000-4000 J/kg. Northwest of this line, the tornado
threat is lower due to cooler and more stable air from earlier
storms. Believe the tornado threat will slowly decrease after 8 pm
and be very low after midnight across the entire area.

Think storms will continue to move east over the next several
hours and affect locations mentioned in the top sentence. Large
hail and damaging winds will be possible with any storm. Severe
potential should decrease in most locations after 10 pm this
evening with the loss of daytime heating.

Heavy rainfall is another concern tonight. The complex of storms
from Wichita Falls to Walters will slowly move east over the next
few hours and produce very heavy rainfall as well as possible
localized flooding. There is some potential that new elevated storms,
mainly below severe limits, form later tonight somewhere across
the western two thirds of Oklahoma and western north Texas.
Pinpointing where and when this development occurs remain very
challenging.

Aviation discussion for the 00 UTC TAFs is below.

MBS

&&

.AVIATION...
Have low confidence in the TAFs.

Pinpointing when and where TSRA occurs remains very challenging.
Only kept mention before 03 UTC at some sites, mainly near KSPS,
KLAW, KOKC, KOUN, and KPNC. After 03 UTC, ISO-NUM TSRA may occur
across the area, but did not mention in the TAFs due to much
uncertainty on when and where TSRA occurs.

Generally, VFR conditions are forecast to become MVFR at most
sites 06-12 UTC. IFR conditions are possible as well, but only
mentioned these conditions near KWWR and KGAG where confidence of
occurrence is moderate 11-15 UTC. A slow improvement in conditions
can be expected after 15 UTC.

MBS

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ005>048-050>052.

TX...Flood Watch through Saturday morning for TXZ083>090.

&&

04/04/17
Hazardous weather outlook, May 18, 4:54 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
454 PM CDT Thu May 18 2017

OKZ004>048-050>052-TXZ083>090-192200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
454 PM CDT Thu May 18 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Through tonight...

.Thunderstorms...
There is a high risk for severe thunderstorms through this
evening in parts of Oklahoma.

Location...
The high risk is over parts of central and northern Oklahoma,
east of a Buffalo to Hinton line and north of a Hinton to
Kingfisher to Blackwell line. Locations in the high risk area
include Alva...Watonga...Enid...Medford...and Cherokee. Moderate
to enhanced risk areas surround the high risk area across the rest
of Oklahoma into western north Texas.

Timing...
Mainly before 10 pm this evening.

Impacts...
Tornadoes...possibly strong and long-tracked...
Hail up to softball size...
Damaging winds 70 to 80 mph...

Discussion...
Isolated to scattered supercells will continue to move across the
western two thirds of Oklahoma and western north Texas through
this evening. Due to sufficient shear, moisture, and instability,
these storms have the potential to produce very large hail,
damaging winds, and some tornadoes. Storms may organize into lines
or clusters this evening as they track east or northeast. Storms
should begin to weaken after 9 pm.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
western and central Oklahoma and adjacent parts of north Texas
should prepare for severe weather operations through this
evening.

.Heavy Rainfall...
Locally heavy rainfall and flooding may occur with storms
through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms Friday when
tornadoes, large hail, and damaging winds are all possible.
Mainly dry weather is expected Sunday and Monday. Thunderstorm
chances will increase around Tuesday of next week.

.Heavy Rainfall...
There is a potential for excessive rainfall Friday until Saturday
morning, particularly over portions of central into southwest
Oklahoma and adjacent parts of western north Texas. If you live in
an area that is prone to flash flooding, pay attention to the
forecasts and warnings later this week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS/BT

In the hours before

Local storm report, May 18, 6:50 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
650 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             2 SE HENNESSEY          36.09N 97.87W
05/18/2017  E1.75 INCH       KINGFISHER         OK   TRAINED SPOTTER

&&

JP
Local storm report, May 18, 6:54 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             1 W KAMAY               33.86N 98.83W
05/18/2017  E2.75 INCH       WICHITA            TX   PUBLIC

&&

JP
Special weather statement, May 18, 6:55 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
655 PM CDT THU MAY 18 2017

OKZ018-190030-
Kingfisher OK-
655 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kingfisher County
Until 730 PM CDT...

AT 653 PM CDT, a strong thunderstorm was located over Dover, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3616 9767 3608 9768 3592 9782 3595 9800
      3617 9796
TIME...MOT...LOC 2353Z 208DEG 29KT 3598 9790

BRB
Local storm report, May 18, 7:10 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             3 NE EMPIRE CITY        34.45N 98.00W
05/18/2017  E1.50 INCH       STEPHENS           OK   AMATEUR RADIO

&&

JP
Special weather statement, May 18, 7:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
718 PM CDT THU MAY 18 2017

OKZ012-190045-
Garfield OK-
718 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield County
Until 745 PM CDT...

AT 716 PM CDT, a strong thunderstorm was located 6 miles southwest of
Douglas, moving northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3644 9746 3625 9746 3616 9757 3617 9786
      3618 9788 3642 9776 3648 9760
TIME...MOT...LOC 0016Z 221DEG 27KT 3618 9774

BRB
Local storm report, May 18, 7:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     3 NE AVARD              36.73N 98.76W
05/18/2017  M77 MPH          WOODS              OK   MESONET

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:05 PM CDTAreal Flood AdvisoryOUNClay, Wichita3 hr
May 18, 8:09 PM CDTTornado WarningOUNArcher, Baylor36 min
May 18, 8:19 PM CDTFlash Flood WarningOUNClay, Wichita3 hr
May 18, 8:39 PM CDTTornado WarningOUNArcher, Clay36 min
May 18, 9:11 PM CDTTornado WarningOUNClay34 min
May 18, 9:40 PM CDTTornado WarningOUNClay20 min
May 18, 9:51 PM CDTSevere Thunderstorm WarningOUNClay39 min
May 19, 6:07 AM CDTSpecial Weather StatementOUNWilbarger23 min
May 19, 6:14 AM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger31 min
May 19, 6:18 AM CDTSpecial Weather StatementOUNKnox27 min
May 19, 7:05 AM CDTSpecial Weather StatementOUNArcher, Baylor25 min
May 19, 7:44 AM CDTSpecial Weather StatementOUNArcher31 min
May 19, 7:58 AM CDTSpecial Weather StatementOUNBaylor, Wichita32 min
May 19, 8:20 AM CDTSpecial Weather StatementOUNClay40 min
May 19, 8:51 AM CDTSpecial Weather StatementOUNClay39 min
May 19, 11:03 AM CDTSpecial Weather StatementOUNArcher27 min
May 19, 11:19 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor41 min
May 19, 11:55 AM CDTSpecial Weather StatementOUNArcher35 min
May 19, 12:21 PM CDTSpecial Weather StatementOUNBaylor24 min
May 19, 12:30 PM CDTSpecial Weather StatementOUNClay45 min
May 19, 12:34 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor41 min
May 19, 1:10 PM CDTSpecial Weather StatementOUNArcher35 min
May 19, 1:11 PM CDTSpecial Weather StatementOUNKnox49 min
May 19, 1:31 PM CDTSevere Thunderstorm WarningOUNArcher, Clay44 min
May 19, 1:42 PM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita3 hr
May 19, 1:48 PM CDTAreal Flood AdvisoryOUNBaylor, Knox3 hr
May 19, 1:54 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox, Wilbarger51 min
May 19, 2:07 PM CDTSpecial Weather StatementOUNClay38 min
May 19, 2:18 PM CDTSevere Thunderstorm WarningOUNArcher, Clay42 min
May 19, 2:25 PM CDTFlash Flood WarningOUNBaylor, Foard, Knox, Wilbarger4 hr
May 19, 2:53 PM CDTSpecial Weather StatementOUNBaylor, Wichita67 min
May 19, 3:00 PM CDTSevere Thunderstorm WarningOUNClay45 min
May 19, 3:03 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger42 min
May 19, 3:06 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wilbarger39 min
May 19, 3:36 PM CDTSevere Thunderstorm WarningOUNClay, Wichita54 min
May 19, 4:29 PM CDTSevere Thunderstorm WarningOUNClay61 min
May 19, 4:58 PM CDTAreal Flood AdvisoryOUNClay, Wichita4 hr
May 19, 5:44 PM CDTSpecial Weather StatementOUNArcher31 min
May 19, 5:48 PM CDTSevere Thunderstorm WarningOUNArcher, Clay42 min
May 19, 5:59 PM CDTTornado WarningOUNArcher, Clay31 min
May 19, 6:13 PM CDTSevere Thunderstorm WarningOUNClay47 min
May 19, 6:18 PM CDTTornado WarningOUNClay27 min
May 19, 6:35 PM CDTSevere Thunderstorm WarningOUNClay40 min
May 18, 7:13 PM CDTTornado WarningOUNAlfalfa, Woods32 min
May 18, 7:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods45 min
May 18, 7:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma29 min
May 18, 7:18 PM CDTSpecial Weather StatementOUNGarfield27 min
May 18, 7:24 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma51 min
May 18, 7:27 PM CDTSevere Thunderstorm WarningOUNLincoln33 min
May 18, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant65 min
May 18, 7:43 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie47 min
May 18, 7:49 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
May 18, 7:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major50 min
May 18, 8:00 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Pottawatomie3 hr
May 18, 8:12 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, Love, Murray and 2 more48 min
May 18, 8:16 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain44 min
May 18, 8:24 PM CDTSevere Thunderstorm WarningOUNPottawatomie51 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningOUNLincoln42 min
May 18, 8:37 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
May 18, 8:45 PM CDTSpecial Weather StatementOUNGrant30 min
May 18, 8:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie30 min
May 18, 8:53 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Garvin, Hughes, Johnston, Murray and 1 more52 min
May 18, 8:56 PM CDTSpecial Weather StatementOUNAlfalfa49 min
May 18, 8:58 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole47 min
May 18, 9:08 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson52 min
May 18, 9:11 PM CDTAreal Flood AdvisoryOUNCarter, Murray3 hr
May 18, 9:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole46 min
May 18, 9:17 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens43 min
May 18, 9:33 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc27 min
May 18, 9:39 PM CDTSpecial Weather StatementOUNGrant36 min
May 18, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Johnston, Marshall, Murray, Pontotoc42 min
May 18, 9:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes35 min
May 18, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens46 min
May 18, 10:14 PM CDTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Murray, Pontotoc3 hr
May 18, 10:21 PM CDTSpecial Weather StatementOUNGrant24 min
May 18, 10:26 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray49 min
May 18, 10:40 PM CDTSevere Thunderstorm WarningOUNCarter, Love50 min
May 18, 10:50 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Pontotoc40 min
May 18, 10:54 PM CDTTornado WarningOUNCarter, Love36 min
May 18, 11:06 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc11 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.